# SDR AALA201602229026

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 50,464 hours, 18,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L2 EMER EXIT DOOR DAMPNER CYLINDER PRESS LOW.  SERVICED L2 EMER EXIT DOOR DAMPNER CYLINDER IAW AMM 52-22-00-614-002-A.
